# SDR SWAA2016090655547

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 41,986 hours, 21,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIER R1 DOOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP IAW MM.
